# SDR DALA2017022701671

- Difficulty date: November 29, 2016
- Submitted: March 1, 2017
- Operation: Air carrier
- Aircraft: N689DL
- Make and model: Boeing 757232
- Aircraft serial: 27172
- Aircraft time: 58,938 hours, 25,434 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Lt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGE FOUND ON LOWER PANEL OF LEFT STABILIZER OUTER SKIN 10" AFT OF AUX SPAR. REMOVED DAMAGE IN 2EA AREAS ON LWR PNL OF LT HORIZONTAL STAB. APPLIED PERMANENT REPAIR IAW SRM.
